# SDR SWAA2022020969237

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737*
- Aircraft serial: 32534
- Aircraft time: 48,638 hours, 28,842 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL TRAILING EDGE HAS ONE ELONGATED FASTENER HOLE. (MARKED) / [01] AMM 53-51-21-499-803-NG INSTALLED SERVICABLE PANEL
